Volume 11, Issue 1
A Homotopy Algorithm for Solving the Inverse Eigenvalue Problem for Complex Symmetric Matrices

Shu-fang Xu

DOI:

J. Comp. Math., 11 (1993), pp. 7-19

Published online: 1993-11

Preview Full PDF 439 1962
Export citation
  • Abstract

A homotopy algorithm for solving the inverse eigenvalue problem for complex symmetric matrices is suggested. Some numerical examples are presented.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-11-7, author = {}, title = {A Homotopy Algorithm for Solving the Inverse Eigenvalue Problem for Complex Symmetric Matrices}, journal = {Journal of Computational Mathematics}, year = {1993}, volume = {11}, number = {1}, pages = {7--19}, abstract = { A homotopy algorithm for solving the inverse eigenvalue problem for complex symmetric matrices is suggested. Some numerical examples are presented. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9301.html} }
TY - JOUR T1 - A Homotopy Algorithm for Solving the Inverse Eigenvalue Problem for Complex Symmetric Matrices JO - Journal of Computational Mathematics VL - 1 SP - 7 EP - 19 PY - 1993 DA - 1993/11 SN - 11 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9301.html KW - AB - A homotopy algorithm for solving the inverse eigenvalue problem for complex symmetric matrices is suggested. Some numerical examples are presented.
Shu-fang Xu. (1970). A Homotopy Algorithm for Solving the Inverse Eigenvalue Problem for Complex Symmetric Matrices. Journal of Computational Mathematics. 11 (1). 7-19. doi:
Copy to clipboard
The citation has been copied to your clipboard